Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NickyP

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About NickyP

  • Rank
    New Member

Recent Profile Visitors

800 profile views
  1. Hey everyone, don't often post on here if I'm honest, I'm struggling recently with my accutane, I am 18 weeks into a 24 week course, my last day is on the 25th June. I have had a lot of problem, few new spots which turned up from nowhere which I have been devastated with as I have had several good weeks and then I have a bad week, then I have a couple more good weeks, very odd anyone know why this is? The reason for this is red marks, they look like spots but there flat and very weird, they l
  2. Hey my skin really isn't looking much better, I am 4 months in and have had 4 new pimples today, not massive but there here and every spot I get marks my skin for months without fail, it will still be here in 6 (six) months time, why???
  3. Hey all, could I potentially damage my skin by not moisturising on Accutane? Any advice would be appreciated. Nick
  4. Im currently left with red marks everywhere on my forehead, little red marks I get usually 3 - 4 a day on Roaccutane I swear there spots but they dont come to anything usually, sometimes they do, horrible marks, my derma told me they were "old spot marks" but I struggle to believe that, I feel that I have been slightly left to my own devices by her if im honest I dont have the respect I use to have for her. You say you had amazing skin after a month? Red marks??
  5. Ok, I am now 16 weeks into my Accutane treatment and I am due to finish on the 25th June. Its been quite a strange and crazy 4 months, my skin goes up and down, sometimes its acceptable sometimes its hot, red, crusty and dry. Since starting Roaccutane I have had only a few active pimples but I do get lots of red marks, that are circle in diameter with a little dot in the middle. Does anyone know what these are? Are they regular for everyone? There red and mark the skin as a normal spot would.
  6. Hey everyone, love some comments/feedback on this - I have been on Acctuane now for about 8 weeks and for the last four weeks, I get these quite odd like burns/eczema (little circles) there red and painful and hurt quite a lot. Has anyone ever had anything similar to this and if so do you know what it is? Cheers
  7. This is a very interesting topic I find it fascinating - I am going to try this over the next couple of days
  8. Can anyone advise why it is zoo important and how often I should do it?
  9. Hello I have been on Accutane for six weeks now.My skin is odd I have come up in weird kind of clear and some red spots that don't always surmount to much but can be seen. Anyone else?
  10. Funny as I think the forehead is far worse than chin/cheeks weird
  11. Always wanted to know your opinions on where you feel is the worst place to have/get Acne. I have suffered for a couple of years now, came on in April/May 2010 when I moved house, haven't worked out if there is a coincidence yet! Mine i just on my forehead and looks repulsive, I work in hotel management as well which doesn't help one bit. Have any of you ever taken time off work because of your skin? Nick
  12. Been on Accutane or Roaccutane now for 3 weeks, the first 2 weeks were unbelievable - the forehead started to heal very nicely then about the start of the week, the grease started to come back - is that normal for it to come and go? I spoke to my Derma who told me it is normal and not to worry about it and that I need "grease" Can anyone advise??
×